# SDR GTIA9700019

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 389/408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CARGO COMPARTMENT FLOORBEAM LOWER LIP BL0 BROKEN OFF AT FS 389 AND FLOORBEAM LOWER LIP AT FS 408 IS CHAFED.  REMOVED DAMAGED AREA, FABRICATED FLAT DOUBLERS AND ANGLE DOUBLERS AND INSTALLED IAW 53-10-8.  (M)
